Journal of Symbolic Logic

Review: Th. Skolem, Sobre La Naturaleza del Razonamiento Matematico; Th. Skolem, Consideraciones Sobre Los Fundamentos de la Matematica

G. Zubieta R.

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 4 (1956), 373-374.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732550

JSTOR
links.jstor.org

Citation

R., G. Zubieta. Review: Th. Skolem, Sobre La Naturaleza del Razonamiento Matematico ; Th. Skolem, Consideraciones Sobre Los Fundamentos de la Matematica. J. Symbolic Logic 21 (1956), no. 4, 373--374. https://projecteuclid.org/euclid.jsl/1183732550


Export citation